# SDR 9JLA2022100325746

- Difficulty date: September 17, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N249TX
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5577
- Aircraft time: 4,368 hours, 2,524 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8220809710
- Part serial: GKCP
- Condition: Failed
- Location: Flt Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE AUTO PILOT FAILED, AFTER FAIL OF THE YAW DAMPENER NO2 AND THE FAILURE OF THE FD NO2 AND ALL RIGHT SIDE NAV DATA WENT BLANK. THE FLIGHT CREW RAN THE CHECKLIST AND ELECTED TO DIVERT THE FLIGHT AND LAND FOR MAINTENANCE CONSIDERATIONS. THE MAINTENANCE PROVIDER TROUBLESHOOT AND DETERMINED THE FLIGHT CONTROL COMPUTER 2A WAS DEFECTIVE. THE DEFECTIVE COMPUTER WAS REMOVED AND A REPLACED WITH AN OVERHAULED UNIT.  OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
